# SDR DALA2024011700692

- Difficulty date: January 14, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 81,903 hours, 13,790 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Faulted
- Location: Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1817 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:602. CORRECTIVE ACTION: NABLE TO FAULT LT AT 602 OPS NORMAL OK TO CONTINUE (0153656).
